# SDR 2007FA0000215

- Difficulty date: March 1, 2007
- Submitted: March 1, 2007
- Operation: General aviation
- Aircraft: N19RK
- Make and model: Beech F90
- Aircraft serial: LA12
- Aircraft time: 9,280 hours, 7,200 cycles
- Engine: Pwa PT6A135
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: MS2764816
- Condition: Seized
- Location: Mlg
- Part time: 9,280 hours, 7,200 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING A ROUTINE 6 YEAR LANDING GEAR OVERHAUL, THE LT LANDING GEAR GEARBOX-ACTUATOR TORQUE TUBE HAD A SEIZED MAIN SUPPORT BEARING. THIS MADE THE TORQUE TUBE EXTREMELY HARD TO TURN. THE BEARING WAS FOUND TO BE RUSTED, AND SEIZED. BEARING WAS REPLACED WITH NEW.
